Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 98-108
DOI: 10.12691/tjant-4-4-3
Open AccessArticle

A New Approximation (ziti's δ-scheme) of the Entropic (Admissible) Solution of the Hyperbolic Problems in One and Several Dimensions: Applications to Convection, Burgers, Gas Dynamics and Some Biological Problems

Larbi BSISS1, and Cherif ZITI1

1Department of Mathematics, University Moulay Ismail, Meknes, Morocco

Pub. Date: September 02, 2016

Cite this paper:
Larbi BSISS and Cherif ZITI. A New Approximation (ziti's δ-scheme) of the Entropic (Admissible) Solution of the Hyperbolic Problems in One and Several Dimensions: Applications to Convection, Burgers, Gas Dynamics and Some Biological Problems. Turkish Journal of Analysis and Number Theory. 2016; 4(4):98-108. doi: 10.12691/tjant-4-4-3

Abstract

As it is well known in numerical analysis, most of the numerical schemes have undesirable oscillations, especially near the domain's border, or near the physical phenomena (empty region, collapse, boundary layer, among others) (mathematically invisible) eg: Burgers equation(the solution loses its regularity in finite time). In the case where the differential problem solution presents a singularity (shock, blow-up which cannot be numerically detected easily), the classical scheme cannot generally operate correctly and in the best case we are confronted with a very difficult algorithm, especially in several dimensions. Our objective here is to construct a less complicated scheme compared to the classical methods by keeping their advantages and obtained the admissible solution in the most difficult situations without complications obtained from the selected meshing. In this paper, we applied our new method called ziti's δ- scheme which is able to resist to such oscillations near the singularity and enables us to detect a lot of physical phenomena (eg: shock waves, rarefaction waves, conservation of the matter quantity ...). We depict the ziti's δ- scheme for the multidimensional partial differential equations and systems on any meshing with simple numbering. We apply our method to some models and compare its results with the exact one and other classical numerical methods. We can conclude that our results are very striking. The ziti's δ-method that we obtained is faster and more efficient and robust.

Keywords:
hyperbolic Riemann problem entropy solution shock Gibbs phenomena Godunov Grimm oscillation ziti's δ- scheme

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

Figures

Figure of 27

References:

[1]  L.BSISS, C.ZITI, “A new numerical method for the integral approximation and solving the differential problems: Non-oscillating scheme, detecting the singularity in one and several dimensions”, J. Afrika Matematika, Submetted Springer, M.N AFMA-D-1500277, Oct. 2015.
 
[2]  H.GILQUIN, Analyse numérique d'un problème hyperbolique multidimensionnel en dynamique des gaz avec frontières mobiles, Thèse de Doctorat. U.Saint-Etienne, 1984.
 
[3]  J.Glimm, “Solutions in the large for nonlinear hyperbolic systems of equations”, Comm. Pure and Applied Mathematics, Vol XVII, 1959, 697-715.
 
[4]  S.K.Godunov, A finite difference method for the numerical computition of discontinous solutions of the equations of fluid dynamics. Mat. Sb. 47, 1959.
 
[5]  S.K.Godunov, A.Zabrodine, M.Ivanov, A.Kraiko, and G.Prokopov. Résolution numérique des problèmes multidimensionnels de la dynamique des gaz. Edition Mir, Moscou, 1979.
 
[6]  G.-S Jiang, D.Levy, G.-T Lin, S.Osher, and E.Tadmor, “High Resolution nonoscillatory central Schemes with nonstaggerd drids for Hyperbolic Conservation Laws”, SIAM J. NUMER. ANAL. Vol. 35 No. 6, 1998, 2147-2168.
 
[7]  A.Hartin, “High Resolution Schemes for Hyperbolic Conservation Laws”, Journal of Computational Physics 49, 1983, 357-393.
 
[8]  A.Lerat and R.Peyret, “Sur le choix de schémas aux différences du second ordre fournissant des profils de choc sans oscillation”, in C.R.A.S, 1973, 363-366.
 
[9]  A.Lerat and R.Peyret, “Sur l'origine des oscillations apparaissant dans les profils de choc calculés par des méthodes aux différences”, in C.R.A.S, 1973, 759-762
 
[10]  A.Lerat and R.Peyret, Noncentered schemes and shock propagation problems, Computers and Fluids, 2, 1974, 35-52.
 
[11]  A.Lerat and R.Peyret, “Mèthodes numériques en dynamique des fluides”, in 4th conference International, Boulder (Colorado), juin. 1974.
 
[12]  A.Lerat and R.Peyret, “Systèmes hyperboliques non linèaire”, Rech. Aérosp. N.1974-2, Mars-Avril .1974.
 
[13]  A.Lerat and R.Peyret, “Proprités dispersives et dissipatives d'une classe de schemas aux differences pour les systèmes hyperboliques non linèaires”, Rech. Aérosp. N.2:61-79, 1975.
 
[14]  B.Tessieras, “Résolution numérique, par des méthodes de poursuite de fronts, de systèmes hyperboliques de lois de conservation non lineaires”, These de Docteur, U.Bordeaux I, 1983.
 
[15]  D.Yoon and W.Hwang, “Two-dmensional Riemann problem for Burgers' equation”, Bull.Korean Math.Soc.45, 2008, 191-205.
 
[16]  C.Ziti, “Analyse et simulation numérique d'un système hyperbolique modélisant le comportement d'une population bactérienne”, Thèse de Docteur, U.Saint-Etienne, 1987.
 
[17]  C.Ziti, “Analysis and numerical simulation for a non-strictly hyperbolic system arising in biology”, C.R. Acad. Sci. Paris, t.319, Série I, 1994, 751-756.
 
[18]  C.Ziti, “Problèmes hyperboliques non linèaires en dynamique des populations chimiotactiques”, These de Docteur d'Etat, U.S.M Fes, 1996.